Generalized Cameron-Storvick type theorem via the bounded linear operators
J. Korean Math. Soc. 2020 Vol. 57, No. 3, 655-668
https://doi.org/10.4134/JKMS.j190276
Published online May 1, 2020
Seung Jun Chang, Hyun Soo Chung
Dankook University; Dankook University
Abstract : In this paper, we establish the generalized Cameron-Storvick type theorem on function space. We then give relationships involving the generalized Cameron-Storvick type theorem, modified generalized integral transform and modified convolution product. A motivation of studying the generalized Cameron-Storvick type theorem is to generalize formulas and results with respect to the modified generalized integral transform on function space. From the some theories and formulas in the functional analysis, we can obtain some formulas with respect to the translation theorem of exponential functionals.
Keywords : Generalized Brownian process, modified generalized integral transform, modified convolution product, first variation, translation theorem, Cameron-Strovick type theorem
MSC numbers : Primary 60J65, 28C20, 44A15, 46C07
Supported by : The work was supported by the research fund of Dankook University in 2020.
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd